On the Third Moduli of Continuity

  • S. I. Bezkryla
  • A. N. Nesterenko
  • A. V. Chaikovs'kyi Київ. нац. ун-т iм. Т. Шевченка

Abstract

An inequality for the third uniform moduli of continuity is proved. This inequality implies that an arbitrary 3-majorant is not necessarily a modulus of continuity of order 3.
Published
25.10.2014
How to Cite
BezkrylaS. I., NesterenkoA. N., and Chaikovs’kyiA. V. “On the Third Moduli of Continuity”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 10, Oct. 2014, pp. 1420-4, http://umj.imath.kiev.ua/index.php/umj/article/view/2233.
Section
Short communications